# SDR 9JLA2023020632127

- Difficulty date: January 30, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N827JL
- Make and model: Cessna 560XL
- Aircraft serial: 5605223
- Aircraft time: 3,423 hours, 2,676 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Pressure Switch
- Part number: D4C24
- Part serial: 2156
- Condition: Failed
- Location: Not Reported
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE FLIGHT CREW REPORTED A STAB MIS-COMPARE ANNUNCIATOR ILLUMINATING AFTER TAKEOFF AND ELECTED TO RETURN BACK TO THE AIRPORT AND LAND FOR EVALUATION.  THE BASE MAINTENANCE TEAM TROUBLESHOT AND DETERMINED THE AIRSPEED SWITCH HAD FAULTED. THE AIRSPEED SWITCH WAS REMOVED, AND A NEW SWITCH WAS INSTALLED. THIS REPAIR ALSO CLEARED THE HYDRAULIC PRESSURE FAULTED THAT OCCURRED ON THE SAME FLIGHT. OPS CHECKS WERE GOOD, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
